Details

Title

A new method for computation of positive realizations of fractional linear continuous-time systems

Journal title

Archives of Control Sciences

Yearbook

2018

Volume

vol. 28

Issue

No 4

Authors

Keywords

determination ; positive ; realization ; transfer matrix ; linear ; continuous-time ; fractional ; system

Divisions of PAS

Nauki Techniczne

Coverage

511-525

Publisher

Committee of Automatic Control and Robotics PAS

Date

2018.12.17

Type

Artykuły / Articles

Identifier

DOI: 10.24425/acs.2018.125481 ; ISSN 1230-2384

Source

Archives of Control Sciences; 2018; vol. 28; No 4; 511-525

Open Access Policy

Archives of Control Sciences is an open access journal with all content available with no charge in full text version.


The journal content is available under the licencse CC BY-NC-ND 4.0 https://creativecommons.org/licenses/by-nc-nd/4.0/.
×